# SDR USAA2011020290486

- Difficulty date: January 29, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S2 - MAJOR REPAIR - FLOOR PANEL 241TF INSERTS CORRODED BETWEEN FR33 TO FR34 & BETWEEN Y1456 TO Y1959.  REPLACED FLOOR PANEL 241TF IAW EA 140238.
